# SDR A6WA202107067815

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 37,019 hours, 35,832 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAP FAIL CAUTION ON CLIMB OUT OF ORD WITH FLAPS AT ZERO RETURNED TO ORD FOR UNEVENTFUL LANDING AFTER C/W QRH.     NOTE FLAPS WERE ON MEL AT THE TIME. AIRCRAFT REMOVED FROM SERVICE.  REPLACED RH BPSU REF AMM 27-51-10 FECU ABORTS BPSU TEST.
